Hail, Montgomery
- When
- June 14, 6:10 PM CST
- Where
- Montgomery County, Cut and Shoot
- Measured
- 0.75 in hail
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.333, -95.350
Penny size hail.
5 hail, 1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jun 14, 1:40 PM CST, 4 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 240 PM CDT TUE JUN 14 2005 .DISCUSSION... SOME CONVECTION STARTING TO DEVELOP NEAR AND ALONG SEABREEZE THIS AFTERNOON. DECAYING MCS NEAR ABI AND BGS HAS PRODUCED OUTFLOW BOUNDARY EXTENDING FROM NEAR MAF TO NEAR BRADY WHILE WEAK DIFFUSE FRONTAL BOUNDARY CONTINUE TO LINGER OVER NE TEXAS. MODELS INDICATE HIGH PW VALUES OVER NORTHERN ZONES LATE THIS AFTERNOON AND INTO EVENING WITH FRONTAL BOUNDARY SAGGING SLOWLY SOUTH THIS EVENING TO THIS REGION. WE MAY SEE CONVECTION INCREASING NW OF REGION AND POSSIBLY EXPANDING EAST. WE SHALL SEE. FOR NOW... WE SHALL LEAVE SLIGHT CHANCE POPS TONIGHT (WHICH MAY BE ADJUSTED LATER) MAINLY NORTHERN HALF OF CWFA. NEXT SEVERAL DAYS WILL SEE THE UPPER LEVEL FLOW BECOMING NORTHWESTERLY WITH IMPULSES MOVING THROUGH MAINLY EAST OF CWFA. SURFACE FEATURES INDICATE WEAK DIFFUSE BOUNDARY LINGERING OVER CWFA TOMORROW. PRESSURE GRADIENT WILL REMAIN RELATIVELY WEAK FOR THE NEXT TWO DAYS. WE EXPECT SEABREEZE TO INITIATE SOME CONVECTIVE ACTIVITY MAINLY DURING AFTERNOON THE NEXT FEW DAYS. ANY BOUNDARIES FROM FUTURE MCS WILL CHANGE THIS ANTICIPATED SCENARIO. MAINLY LOW POPS NEXT SEVERAL DAYS. TEMPERATURES EXPECTED TO REMAIN SLIGHTLY ABOVE NORMS. MODELS INDICATE DEEPENING UPPER TROUGH OVER EASTERN CONUS LATE THIS WEEKEND/EARLY NEXT WEEK WITH CUT-OFF LOW POSSIBLY DEVELOPING OVER LA/MS/AL REGION. 37 && .AVIATION... SEABREEZE BEGINNING TO LIGHT UP JUST EAST OF US. THIS BOUNDARY... ALONG WITH THE RESIDUAL OUTFLOW FROM LAST NIGHTS STORMS IN N TX CURRENTLY SITTING ACROSS THE SOUTHERN & CENTRAL ZONES WILL LEAD TO A CHANCE OF SHRA/TSRA THRU THE EVENING HOURS AS TEMPS CLIMB INTO THE MID 90S. THOUGH NO WIDESPREAD SEVERE WX IS ANTICIPATED...ANY STRONG STORMS THAT DO MANAGE TO DEVELOP WILL POSE A RISK OF DOWNBURSTS WITH A FAIRLY DRY CLOUD SUBLAYER IN PLACE. ANOTHER OUTFLOW BOUNDARY CURRENTLY SEEN ON SAT PIX MOVING THRU NCNTRL TX MAY ALSO BECOME A PLAYER LATER THIS EVENING AND POSSIBLY UP TO MIDNIGHT...ESP ACROSS NRN PORTIONS (CLL & LFK). NAM SHOWING THIS BOUNDARY RE-FIRING THIS EVENING. DONT HAVE ENOUGH CONFIDENCE TO EVEN MENTION TEMPOS IN ANY OF THE TAFS AT THIS POINT...WILL WAIT A WHILE LONGER AND SEE HOW THINGS BEGIN SHAPING UP TOWARD LATE AFTN BEFORE ANY UPDATES. 47 && .MARINE... HIGH PRESSURE IN THE NORTHERN GULF WILL DOMINATE THROUGH THE WEEK. WINDS WILL BE LIGHT THROUGH THURSDAY NIGHT AND THEN SLIGHTLY INCREASE ON FRIDAY. SEAS WILL RANGE BETWEEN 2 AND 4 FEET THROUGH THE WEEKEND. 99 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 74 95 74 96 74 / 20 20 20 20 20 HOUSTON (IAH) 75 93 75 94 75 / 20 20 20 20 20 GALVESTON (GLS) 80 89 80 89 80 / 10 20 10 20 10 && .HGX WATCHES/WARNINGS/ADVISORIES... .TX...NONE. .GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1009 AM CDT TUE JUN 14 2005 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238-151200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 1009 AM CDT TUE JUN 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT. THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND EARLY EVENING NEAR THE VICINITY OF THE SEABREEZE BOUNDARY. THE AIR MASS OVER THE REGION IS QUITE UNSTABLE. STORMS THAT DEVELOP DURING THE AFTERNOON MAY PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The Houston radar (KHGX), 99 km away, was scanning. The volume nearest the first event began at 00:07 UTC.
5 hail, 1 funnel cloud. Local standard time, as filed.
Penny size hail.
Sighted 2 miles east of Stagecoach.
Golf ball size hail 5 miles north of Tomball.
Golf ball size hail.
Penny size hail.
Penny size hail at intersection of Highway 290 and FM 362.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452090, 5452092, 5452091, 5452093, 5452095, 5452094.